MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PLATE HOLDER FOR REVERSIBLE MATRIX PLATES; FORCEPS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PLATE HOLDER FOR REVERSIBLE MATRIX PLATES; FORCEPS
Model Number 03.511.003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device returned.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, one of the prongs on the plate holder was broken off during sterile processing.There was no patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.E1: reporter is a synthes employee.H3, h6: part: 03.511.003.Lot: 1249987.Manufacturing site: selzach.Supplier: (b)(4).Release to warehouse date: 27 june 2012.A manufacturing related potential cause was not suspected, therefore, per franchise complaint product investigation procedure no manufacturing record evaluation is required.Visual inspection: the plate holder for reversible matrix plates (p/n: 03.511.003, lot number: 1249987) was received at us customer quality (cq).Upon visual inspection, the device has one of the prongs broken off.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection was performed due to post-manufacturing damage.Document/specification review: current and manufactured were reviewed.No design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as one of the device prongs is broken off.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PLATE HOLDER FOR REVERSIBLE MATRIX PLATES
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9614318
Report Number2939274-2020-00314
Device Sequence Number10899496
Product Code HTD
UDI-Device Identifier10887587014234
UDI-Public(01)10887587014234
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.511.003
Device Catalogue Number03.511.003
Device Lot Number1249987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Initial Date Received by Manufacturer 12/28/2019
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date02/19/2020
Patient Sequence Number1